# SDR CALA2023030100591

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Part number: NA
- Condition: Corroded
- Location: Sta294-312
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT STA 294 TO 312 RBL 22 ON PANEL BREAK (REF: AAR NR 99960033) EVALUATED DAMAGE CORROSION ORIGINAL THICK: 0.080" MATERIAL REM: (REF: WORK ACCOMPLISHED BY V940184 AND AAR QC A-82 V931568) 0.065",MATERIAL LOSS: 0.015", FOUND TO BE OUT OF LIMITS IAW B737 -800 SRM 53-10-51-1A-1 FIG 105 DET C AAR TOOL:46 DUE:08/05/2023& REMOVED & PLACED NEW PANEL BREAK SUPPOR IAW 51-40-02-0G-0
